# SDR ASAA2015052911909

- Difficulty date: May 29, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 20,083 hours, 6,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 82200037710
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN OVER L2 DOOR IS BROKEN.  ACFT GROUNDED.  R & R L2 DOOR EXIT SIGN/LIGHT ASSY.  OP CK'S GOOD, MM 33-51-01-960-802.
